# SDR ASAA2013091795994

- Difficulty date: September 17, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 18,385 hours, 5,563 cycles
- System (JASC): 2210 · Autopilot System
- Part: Director
- Condition: Malfunctioned
- Location: Flight
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DIRECTOR DID NOT CAPTURE THE APPROACH, MADE IN THE LOCALIZER GUIDANCE, RAW DATA FUNCTIONED OK.  ACFT GROUNDED.  VERIFIED WITH FLIGHT CREW DEFECT ON F/O SIDE ACCOMPLISHED DFCS BITE TEST IAW AMM 22-11-00, CURRENT STATUS SHOWS NO FAULTS ON CH B. ADDITIONAL TEST CH B FLIGHT DIRECTOR ALL TEST PAS.  ALSO, ACCOMPLISHED ILS OPS TEST IAW AMM 34-31-00.  ILS TEST PASS.  NO HISTORY 30 DAYS.  ACFT OK FOR SERVICE.
